# SDR CALA2013090991147

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,059 hours, 19,679 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 2 INOP - L-G.  FOUND UNDER PFR TWO FAILURE MESSAGES LT LG EXT PROX SENSOR (23GA) & CHECK LGCIU 2 COMP SIGNALS.  CLEANED CONNECTOR & SENSOR, RE-SAFTIED CONNECTOR & CYCLED Q35 CB.  ALL MESSAGES ON UPPER ECAM CLEARED & ACP GROUND SCAN & BITE ON LGCIU 2, BOTH TESTS PASSED.
